MathSciNet Relay Station
MathSciNet bibliographic data
MR2877683 35Q55 (35A30 35C08)
Qi, Feng-Hua; Tian, Bo; Lü, Xing; Guo, Rui; Xue, Yu-Shan Darboux transformation and soliton solutions for the coupled cubic-quintic nonlinear Schrödinger equations in nonlinear optics. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 6, 2372–2381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement